# SDR FDEA201705121399

- Difficulty date: May 12, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 81,376 hours, 18,799 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Condition: Lack Of Lube
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH SPEED REJECT DUE TO QUESTIONABLE RUDDER  AUTHORITY.  REJECTION SPEED 30 KNTS.  ON INITAL CONFIGURATION CHECK OF LEFT RUDDER  THROW FELT NORMAL WITH GREEN BOXES FOR UPPER AND  LOWER RUDDER.  RIGHT RUDDER VERY STIFF WITH ONLY TOP  RUDDER GREEN BOX. ON SECOND ATTEMPT, RECEIVED A LOWER GREEN  BOX FOR LOWER RUDDER.  DURING TAKEOFF ROLL, RUDDER SEEMED STIFF AND AS SPEED INCREASED RUDDER SEEMED ABNORMALLY STIFF.  ELECTED TO ABORT TAKEOFF.    LUBRICATED ALL STEERING LINKS AND COLLARS, CYCLED THE STEERING AND LUBED AGAIN IAW AMM 21-03-3 AND 12-24-06-3.
